Reducing dex - side effects?

Highlighted
New Contributor

Reducing dex - side effects?

My husband has a brain tumour and is currently in palliative care at our local hospital. He only has a few weeks left to live, and his doctor is going to reduce his dex to make the process a bit smoother. Has anyone had any side effects from reducing dex? He's looking at going fom 4mg to 2mg.
Reply
0 Kudos
4 REPLIES 4
Highlighted
Contributor

Re: Reducing dex - side effects?

Hi Tammy my husband had his dex stopped about 3 months ago, he had no side effects at all. Sadly he is still alive with no quality of life at all. I pray hourly that God would call him home now. I will keep you and your man in my prayers. Hugs Terese.
Reply
0 Kudos
Highlighted
New Contributor

Re: Reducing dex - side effects?

You are in my thoughts and prayers Terese. Lets hope this nightmare ends for both of our men (and us) so they can finally be free of pain, suffering and misery.
Reply
0 Kudos
Highlighted
New Contributor

Re: Reducing dex - side effects?

Never got around to reducing the dex... My husband passed away yesterday morning (22/2/13). I was with him when he took his last breath and he is at peace now.
Reply
0 Kudos
Highlighted
Contributor

Re: Reducing dex - side effects?

Oh Tammy 😞 so sorry to hear that. May he rest in peace. Great big hugs to you.
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.